Vol. 136, No. 1, 2011 · Contents

Róbert Vrábeľ:
Boundary value problem with an inner point for the singularly perturbed semilinear differential equations

Ivan Chajda, Miroslav Kolařík, Filip Švrček:
Properties of relatively pseudocomplemented directoids

Kewen Zhao:
A simple proof of Whitney's Theorem on connectivity in graphs

Andrew Chen, Daniela Ferrero, Ralucca Gera, Eunjeong Yi:
Functigraphs: An extension of permutation graphs

M. Amouch, H. Zguitti:
B-Fredholm and Drazin invertible operators through localized SVEP

Ismat Beg, Mujahid Abbas:
Invariant approximation for fuzzy nonexpansive mappings

Ralucca Gera, Futaba Okamoto, Craig Rasmussen, Ping Zhang:
Set colorings in perfect graphs

Qingliu Yao:
Positive solution to a singular $(k,n-k)$ conjugate boundary value problem

M. Bendaoud, M. Sarih:
Locally spectrally bounded linear maps

František Katrnoška:
On algebras of generalized Latin squares

Belmesnaoui Aqzzouz, Aziz Elbour:
Some characterizations of order weakly compact operator

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]